Search
Main Page   |   Curriculum Vitae   |   Publications   |   Didactics   |   Miscellanea

   Publications - Research Articles

[1] G. Jarzembski, M. Lemańczyk, Birkhoff variety theorem for monadic algebras over epireective subcategories of Σ-models and its connection with a problem of the existence of nonsurjective epimorphisms, Demonstratio Math. 17 (1984), 939-954.

[2] M. Lemańczyk, The rank of regular Morse dynamical systems, Z. Wahr. Verw. Geb. 70 (1985), 33-48.

[3] M. Lemańczyk, The sequence entropy for Morse shifts and some counterexamples, Studia Math. 82 (1985), 221-241.

[4] M. Lemańczyk, The centralizer of Morse shifts, Ann. Sc. Univ. Clermont-Ferrand II 87 (1985), 43-56.

[5] M. Lemańczyk, M.K. Mentzen, Generalized Morse sequences on n-symbols and m-symbols are not isomorphic, Bull. Pol. Ac. Sc. 33 (1985), 239-245.

[6] M. Lemańczyk, Ergodic Z2-extensions over rational pure point spectrum, category and homomorphisms, Compositio Math. 63 (1987), 63-81.

[7] M. Lemańczyk, A. Sikorski, A class of not local rank one automorphisms arising from continuous substitutions, Prob. Th. Rel. Fields 76 (1987), 421-428.

[8] M. Lemańczyk, M.K. Mentzen, On metric properties of substitutions, Compositio Math. 65 (1988), 241-263.

[9] M. Lemańczyk, Toeplitz Z2-extensions, Ann. Inst. H. Poincaré 24 (1988), 1-43.

[10] I. Filipowicz, J. Kwiatkowski, M. Lemańczyk, Approximation of Z2-cocycles and shift dynamical systems, Ann. Univ. Autonoma Barcelona Publ. Math. 32 (1988), 91-110.

[11] M. Lemańczyk, Weakly isomorphic transformations that are not isomorphic, Prob. Th. Rel. Fields 78 (1988), 491-507.

[12] M. Lemańczyk, Factors of coalescent automorphisms, Studia Math. 89 (1988), 159-168.

[13] M. Lemańczyk, Canonical factors on a Lebesgue space, Bull. Pol. Ac. Sc. 36 (1988), 541-544.

[14] M. Lemańczyk, On the weak isomorphism of strictly ergodic homeomorphisms, Monatshefte Math. 108 (1989), 39-46.

[15] P. Gabriel, M. Lemańczyk, M.K. Mentzen, Two-point cocycles with a strong ergodicity property, Bull. Pol. Ac. Sc. 37 (1989), 356-362.

[16] G.R. Goodson, M. Lemańczyk, On the rank of a class of bijective substitutions, Studia Math. 96 (1990), 219-230.

[17] M. Lemańczyk, M.K. Mentzen, Compact subgroups in the centralizers of natural factors of an ergodic group extension of a rotation determine all factors, Ergodic Theory Dynam. Systems 10 (1990), 763-776.

[18] S. Ferenczi, M. Lemańczyk, Rank is not a spectral invariant, Studia Math. 98 (1991), 227- 230.

[19] P. Gabriel, M. Lemańczyk, P. Liardet, Ensemble d'invariants pour les produits croisés de Anzai, Mémoire SMF 47 tome 119 (1991), 1-102.

[20] A. del Junco, M. Lemańczyk, Generic spectral properties of measure-preserving maps, and applications, Proc. Amer. Math. Soc. 115 (1992), 725-736.

[21] G.R. Goodson, J. Kwiatkowski, M. Lemańczyk, P. Liardet, On the multiplicity function of ergodic group extensions of rotations, Studia Math. 102 (1992), 157-174.

[22] M. Lemańczyk, P. Liardet, J.-P. Thouvenot, Coalescence of circle extensions of measure-preserving transformations, Ergodic Theory Dynam. Systems 12 (1992), 769-789.

[23] J. Kwiatkowski, M. Lemańczyk, D. Rudolph, Weak isomorphism of measure-preserving diffeomorphisms, Israel J. Math. 80 (1992), 33-64.

[24] A. Iwanik, M. Lemańczyk, D. Rudolph, Absolutely continuous cocycles over irrational rotations, Israel J. Math. 83 (1993), 73-95.

[25] F. Blanchard, M. Lemańczyk, Measure-preserving di_eomorphisms with an arbitrary spectral multiplicity, Topological Methods in Nonlinear Analysis 1 (1993), 275-294.

[26] M. Lemańczyk, C. Mauduit, Ergodicity of a class of cocycles over irrational rotations, Journal London Math. Soc. 49 (1994), 124-132.

[27] J. Kwiatkowski, M. Lemańczyk, D. Rudolph, A class of real cocycles having an analytic coboundary modification, Israel J. Math. 87 (1994), 337-360.

[28] A. del Junco, M. Lemańczyk, M.K. Mentzen, Semisimplicity, joinings and group extensions, Studia Math. 112 (1995), 141-164.

[29] J. Kwiatkowski (jr.), M. Lemańczyk, On the multiplicity function of ergodic group extensions. II, Studia Math. 116 (1995), 207-215.

[30] M. Lemańczyk, Analytic nonregular cocycles over irrational rotations, Comment. Math. Univ. Carolinae 36 (1995), 727-735.

[31] G.R. Goodson, A. del Junco, M. Lemańczyk, D. Rudolph, Ergodic transformations conjugate to their inverse by involutions, Ergodic Theory Dynam. Systems 16 (1996), 97-124.

[32] G.R. Goodson, M. Lemańczyk, Transformations conjugate to their inverses have even essential values, Proc. Amer. Math. Soc. 124 (1996), 2703-2710.

[33] M. Lemańczyk, F. Parreau, D. Volný, Ergodic properties of real cocycles and pseudo-homogenous Banach spaces, Trans. Amer. Math. Soc. 348 (1996), 4919-4938.

[34] M. Lemańczyk, Cohomology groups, multipliers and factors in ergodic theory, Studia Math. 122 (1997), 275-288.

[35] M. Lemańczyk, J. de Sam Lazaro, Spectral analysis of certain compact factors for Gaussian dynamical systems, Israel J. Math. 98 (1997), 307-328.

[36] P. Gabriel, M. Lemańczyk, K. Schmidt, Extensions of cocycles for hyperfinite actions, and applications, Monatshefte Math. 123 (1997), 209-228.

[37] W. Bułatek, M. Lemańczyk, D. Rudolph, Constructions of cocycles over irrational rotations, Studia Math. 125 (1997), 1-11.

[38] A. Iwanik, M. Lemańczyk, T. de la Rue, J. de Sam Lazaro, Quelques remarques sur les facteurs des systèmes dynamiques gaussiens, Studia Math. 125 (1997), 247-254.

[39] M. Lemańczyk, S. Sinelshchikov, Property of unbounded gaps for cocycles and invariant measures for their Mackey actions, Proc. Amer. Math. Soc. 126 (1998), 815-818.

[40] J. Aaronson, M. Lemańczyk, D. Volný, A cut salad of cocycles, Fundamenta Math. 157 (1998), 99-119.

[41] M. Lemańczyk, Entropy of Gaussian actions for countable Abelian groups, Fundamenta Math. 157 (1998), 277-286 (special volume in memory of W. Szlenk).

[42] A. Iwanik, M. Lemańczyk, C. Mauduit, Piecewise absolutely continuous cocycles over irrational rotations, J. London Math. Soc. 59 (1999), 171-187.

[43] M. Lemańczyk, F. Parreau, On the disjointness problem for Gaussian automorphisms, Proc. Amer. Math. Soc. 127 (1999), 2073-2081.

[44] A. del Junco, M. Lemańczyk, Simple systems are disjoint from Gaussian systems, Studia Math. 133 (1999), 249-256.

[45] A. Danilenko, M. Lemańczyk, Isometric extensions, 2-cohomology and ergodicity of cocycles, Studia Math. 137 (1999), 123-142. PDF

[46] M. Lemańczyk, Sur l'absence de mélange pour des ots spéciaux au dessus d'une rotation irrationnelle, Coll. Math. 84/85 (2000), 29-41 (special volume in memory of A. Iwanik).

[47] M. Lemańczyk, F. Parreau, J.-P. Thouvenot, Gaussian automorphisms whose ergodic self-joinings are Gaussian, Fundamenta Math. 164 (2000), 253-293.

[48] A. Bouziad, M. Lemańczyk, M.K. Mentzen, A compact monothetic semigroup whose set of dempotents is not compact, Semigroup Forum 62 (2001), 98-102.

[49] M. Lemańczyk, E. Lesigne, D. Skrenty, Multiplicative Gaussian cocycles, Aequationes Math. 61 (2001), 162-178.

[50] M. Lemańczyk, A. Siemaszko, A note on the existence of a largest topological factor with zero entropy, Proc. Amer. Math. Soc. 129 (2001), 475-482.

[51] M. Lemańczyk, E. Lesigne, Ergodicity of Rokhlin cocycles, J. d'Analyse Math. 85 (2001), 43-86.

[52] M. Lemańczyk, E. Lesigne, F. Parreau, D. Volný, M. Wierdl, Random ergodic theorems and real cocycles, Israel J. Math. 130 (2002), 285-321.

[53] M. Lemańczyk, M.K. Mentzen, Topological ergodicity of real cocycles over minimal rotations, Monatshefte Math. 134 (2002), 227-246.

[54] M. Lemańczyk, J.-P. Thouvenot, B.Weiss, Relative discrete spectrum and joinings, Monatsh. Math. 137 (2002), 57-75.

[55] Y. Ahn, M. Lemańczyk, An algebraic property of joinings, Proc. Amer. Math. Soc. 131 (2003), 1711-1716.

[56] M. Lemańczyk, M.K. Mentzen, H. Nakada, Semisimple extensions of irrational rotations, Studia Math. 156 (2003), 31-57. PDF

[57] M. Lemańczyk, F. Parreau, Rokhlin extensions and lifting disjointness, Ergodic Theory Dynam. Systems 23 (2003), 1525-1550.

[58] K. Frączek, M. Lemańczyk, On symmetric logarithm and some old examples in smooth ergodic theory, Fundamenta Math. 180 (2003), 241{255.

[59] K. Frączek, M. Lemańczyk, A class of special flows over irrational rotations which is disjoint from mixing flows, Ergodic Theory Dynam. Systems 24 (2004), 1083-1095. PDF

[60] K. Frączek, M. Lemańczyk, On disjointness properties of some smooth ows, Fundamenta Math. 185 (2005), 117-142. PDF

[61] A. Danilenko, M. Lemańczyk, A class of multipliers for W, Israel J. Math. 148 (2005), 137-168. PDF

[62] J. Aaronson, M. Lemańczyk, Exactness of Rokhlin endomorphisms and weak mixing of Poisson boundaries, Contemporary Math. 385 (2005), 77-87. PDF

[63] W. Bułatek, M. Lemańczyk, E. Lesigne, On the filtering problem for stationary Z2-fields, IEEE Trans. on Information Th. 51 no 10 (2005), 3586-3593.

[64] K. Frączek, M. Lemańczyk, On mild mixing of special ows over irrational rotations under piecewise smooth maps, Ergodic Theory Dynam. Systems 26 (2006), 719-738. PDF

[65] B. Fayad, M. Lemańczyk, On ergodicity of cylindrical transformation given by the logarithm, Moscow Math. J. 6 (2006), 657-672.

[66] M. Lemańczyk, M. Wysokińska, On analytic ows on the torus which are disjoint from systems of probability origin, Fundamenta Math. 195 (2007), 97-124.

[67] K. Frączek, M. Lemańczyk, E. Lesigne, Mild mixing property for special ows under piecewise constant functions, Discrete Contin. Dynam. Systems 19 (2007), 691-710. PS

[68] Y. Derriennic, K. Frączek, M. Lemańczyk, F. Parreau, Ergodic automorphisms whose weak closure of off-diagonal measures consists of ergodic self-joinings, Coll. Math. 110 (2008), 81-115. PDF

[69] K. Frączek, M. Lemańczyk, Smooth singular ows in dimension 2 with the minimal self- joining property, Monatshefte Math. 156 (2009), 11-45. PDF

[70] K. Frączek, M. Lemańczyk, On the self-similarity problem for ows, Proc. London Math. Soc. 99 (2009), 658-696.PDF

[71] A. Katok, M. Lemańczyk, Some new cases of realization of spectral multiplicity function for ergodic transformations, Fundamenta Math. 206 (2009), 185-215 (special volume dedicated to M. Misiurewicz).

[72] T. Austin, M. Lemańczyk, Relatively finite measure-preserving extensions and lifting multipliers by Rokhlin cocycles, Journal of Fixed Point Theory and Applications 6, no 1 (2009), 115-131 (special volume dedicated to S. Smale). PDF

[73] H. Abdalaoui, M. Lemańczyk, Approximate transitivity property and Lebesgue spectrum, Monatshefte Math. 161 (2010), 121-144.

[74] K. Frączek, M. Lemańczyk, A note on quasi-similarity of Koopman operators, Journal London Math. Soc. (2) 82 (2010), 361-375. PDF

[75] K. Frączek, M. Lemańczyk, On Hausdorf dimension of the set of closed orbits for a cylindrical transformation, Nonlinearity 23 (2010), 2393-2422. PDF

[76] K. Frączek, M. Lemańczyk Ratner's property and mild mixing for special flows over two-dimensional rotations, Journal of Modern Dynamics 4 (2010), 609-635.

[77] E. Glasner, M. Lemańczyk, B. Weiss, A topological lens for a measure-preserving system, Ergodic Theory Dynam. Systems 31 (2011), 49-75. PDF

[78] M. Lemańczyk, F. Parreau, E. Roy, Joining primeness and disjointness from infinitely divisible systems, Proc. Amer. Math. Soc. 139 (2011), 185-199. DVI

[79] H. Abdalaoui, M. Lemańczyk, Approximately transitive dynamical systems and simple spectrum, Archiv der Math. 97 (2011), 187-197. PDF

[80] M. Lemańczyk, F. Parreau, Lifting mixing properties by Rokhlin cocycles, Ergodic Theory Dynam. Systems (special volume for memory of Dan Rudolph) 32 (2012), 763-784. PDF

[81] A. Danilenko, M. Lemańczyk, Spectral multiplicities for ergodic flows, Discrete Contin. Dynam. Systems 33 (2013), 4271-4289. PDF

[82] K. Frączek, M. Lemańczyk, J. Kułaga, On the self-similarity problem for Gaussian-Kronecker flows, Proc. Amer. Math. Soc. 141 (2013), 4275-4291.

[83] J. Aaronson, M. Lemańczyk, M. Hosseini, IP-rigidity and eigenvalues groups, Ergodic Theory Dynam. Systems 34 (2014), 1057-1076.

[84] V. Bergelson, A. del Junco, M. Lemańczyk, J. Rosenblatt, Rigidity and non-recurrence along sequences, Ergodic Theory Dynam. Systems 34 (2014), 1464-1502. PDF

[85] K. Frączek, M. Lemańczyk, J. Kułaga, Non-reversibility and self-joinings of higher orders for ergodic flows, J. d'Analyse Math. 122 (2014), 163-227.

[86] H. Abdalaoui, M. Lemańczyk, T. de la Rue, On spectral disjointness of powers for rank one transformations and Moebius disjointness, J. Functional Anal. 266 (2014), 284-317. PDF

[87] K. Frączek, M. Lemańczyk, A class of mixing special flows over two-dimensional rotations, Discrete Continuous Dynam. Systems 35 (2015), 4823-4829.

[88] J. Kułaga-Przymus, M. Lemańczyk, The Moebius function and continuous extensions of rotations, Monatshefte Math. 178 (2015), 553-582.PDF

[89] H. Abdalauoi, M. Lemańczyk, T. de la Rue, A dynamical point of view on the set of B-free integers, International Mathematics Research Notices 2015 (2015), 7258-7286.PDF

[90] J. Kułaga-Przymus, M. Lemańczyk, B. Weiss, Invariant measures for B-free systems, Proc. London Math. Soc. (3) 110 (2015), 1435-1474.PDF

[91] H. Abdalaoui, M. Lemańczyk, S. Kasjan,0-1 sequences of the Thue-Morse type and Sarnak's conjecture, Proc. Amer. Math. Soc. 144 (2016), 161-176.

[92] A. Danilenko, M. Lemańczyk, Odometer actions of the Heisenberg group, J. Analyse Math. 128(1) (2016), 107-157. PDF

[93] J. Kułaga-Przymus, M. Lemańczyk, B. Weiss, Hereditary subshifts whose simplex of invariant measures is Poulsen, Proceedings of the Oxtoby Centennial Conference, AMS Contemporary Series 678 (2016), 245-253. PDF

[94] S. Ferenczi, J. Kułaga-Przymus, M. Lemańczyk, C. Mauduit, Substitutions and Moebius disjointness, Proceedings of the Oxtoby Centennial Conference, AMS Contemporary Series 678 (2016), 151-173.PDF

[95] H. Abdalauoi, J. Kułaga-Przymus, M. Lemańczyk, T. de la Rue, The Chowla and the Sarnak conjectures from ergodic theory point of view, Discrete Continuous Dynam. Systems 37 (2017), 2899-2944. PDF

[96] A. Kanigowski, M. Lemańczyk, Flows with Ratner's property have discrete essential centralizer, Studia Math. 237 (2017), 185-194. PDF

[97] A.F.M. ter Elst, M. Lemańczyk, On one-parameter Koopman groups, Ergodic Theory Dynam. Systems 37(2017), 1635-1656. PDF

[98] H. Abdalauoi, M. Lemańczyk, T. de la Rue, Automorphisms with quasi-discrete spectrum, multiplicative functions and average orthogonality along short intervals, International Math. Res. Notices, 14 (2017), 4350-4368. PDF

[99] A. Dymek, S. Kasjan, J. Kułaga-Przymus, M. Lemańczyk, B-free sets and dynamics, Trans. Amer. Math. Soc. 370 (2018), 5425-5489. PDF

[100] J.-P. Conze, M. Lemańczyk, Centralizer and liftable centralizer of special flows over rotations, Nonlinearity 31 (2018) 3939-3972. PDF

[101] H. el Abdalaoui, J. Kułaga-Przymus, M. Lemańczyk, T. de la Rue, Moebius disjointness for models of an ergodic systema and beyond, Israel J. Math. 228 (2018), 707-751. PDF

[102]A. Gomilko, D. Kwietniak, M. Lemańczyk, Sarnak's conjecture implies the Chowla conjecture along a subsequence, in: Ergodic Theory and Dynamical Systems in their Interactions with Arithmetics and Combinatorics, 237247, Lecture Notes in Math., 2213, Springer, Cham, 2018. PDF

[103] L. Flaminio, K. Frączek, J. Kułaga-Przymus, M. Lemańczyk, Approximate orthogonality of powers for ergodic affine unipotent diffeomorphisms, Studia Math. 244 (2019), 43-97. PDF

[104] V. Bergelson, J. Kułaga-Przymus, M. Lemańczyk, K. Richter, Rationally almost periodic sequences, polynomial multiple recurrence and symbolic dynamics, Ergodic Theory Dynam. Systems, 39 (2019), 2332-2383. PDF

[105] S. Kasjan, G. Keller, M. Lemańczyk, Dynamics of B-free sets: a view throug the window, International Math. Res. Notices (2019), no. 9, 2690-2734. PDF

[106] J. Kułaga-Przymus, M. Lemańczyk, Moebius disjontness along ergodic sequences for uniquely ergodic actions, Ergodic Theory Dynam. Systems 39 (2019), 2793-2826. PDF

[107] V. Bergelson, J. Kułaga-Przymus, M. Lemańczyk, F. Richter, A generalization of K\'atai orthogonality criterion with applications, Discrete and Continuous Dynamics 39 (2019), 2581-2612. PDF

[108] A. Danilenko, M. Lemańczyk, K-property for Maharam extensions of nonsingular Bernoulli and Markov shifts, Ergodic Theory Dynam. Systems 39 (2019), 3292-3321. PDF

[109] V. Bergelson, J. Kułaga-Przymus, M. Lemańczyk, F. Richter, A structure theorem for level sets of multiplicative functions and applications, International Math. Research Notices 2020, no 5 , 1300-1345. PDF

[110] A. Kanigowski, M. Lemańczyk, C. Ulcigrai, On disjointness of some parabolic flows, Inventiones Math., 221 (2020), 1-111. PDF

[111] M. Lemańczyk, C. Muellner, Automatic sequences are orthogonal to aperiodic multiplicative functions, Discrete Continuous Dynam. Systems 40 (2020), 6877-6818. PDF

[112] A. Gomilko, M. Lemańczyk, T. de la Rue, Moebius orthogonality in density for zero entropy dynamical systems, Pure and Applied Functional Analysis 5 (2020), 1357-1376. PDF

[113] M. Baake, A. Bustos, C. Huck, M. Lemańczyk, A. Nickel, Number-theoretic positive entropy shifts with small centraliser and large normalizer, Ergodic Theory Dynam. Systems, 41 (2021), 3201-3226. PDF

[114] A. Kanigowski, M. Lemańczyk, M. Radziwiłł, Rigidity in dynamics and Moebius disjointness, Fundamenta Math.255 (2021), 309-336. PDF

[115] A. Gomilko, M. Lemańczyk, T. de la Rue, On Furstenberg systems of aperiodic multiplicative functions of Matomaki, Radziwiłł and Tao, J. Modern Dynamics, 17 (2021), 529-555. PDF

[116]A. Danilenko, M. Lemańczyk, <\span> Ergodic cocycles of IDPFT systems and nonsingular Gaussian actions, Ergodic Theory Dynam. Systems, 42 (2022), 1624-1654. PDF

[117]K. Frączek, A. Kanigowski, M. Lemańczyk, <\span> Prime number theorem for regular Toeplitz systems, Ergodic Theory Dynam. Systems, 42 (2022), 1446-1473. PDF

[118] J. Konieczny, M. Lemańczyk, C. Muellner, Multiplicative automatic sequences, Mathematische Z., 300 (2022), 1297-1318. PDF

[119] M. Lemańczyk, Ergodicity, mixing, Ratner's properties and disjointness for classical flows - on the research of Corinna Ulcigrai, J. Modern Dynamics, 18 (2022), 103-130. PDF

[120] G. Keller, M. Lemańczyk, C. Richard, D. Sell, On the Garden of Eden theorem for B-free systems, to appear in Israel J. Math., arXiv 2106.14673. PDF

[121] A. Kanigowski, M. Lemańczyk, M. Radziwiłł, Prime number theorem for analytic skew products, submitted, arXiv: 2004.01125. PDF

[122] A. Kanigowski, J. Kułaga-Przymus, M. Lemańczyk, T. de la Rue, On arithmetic functions orthogonal to deterministic sequences, submitted, arXiv: 2105.11737. PDF

[123] S. Kasjan, M. Lemańczyk, S. Zuniga Alterman, Dynamics of B-free systems generated by Behrend sets. I, submitted, arXiv 2205.08273. PDF

[121] V. Bergelson, S. Kasjan, M. Lemańczyk, Polynomial actions of unitary operators and idempotent ultrafilters, submitted, arXiv: 1401.7869. PDF

[122] M. Lemańczyk, F. Parreau, Special flows over irrational rotations with the simple convolutions property, preliminary version. PDF

Research Articles


Conference Materials


Unpublished preprints


Textbooks, summaries and survey articles


Main Page   |   Curriculum Vitae   |   Publications   |   Didactics   |   Miscellanea
© Mariusz Lemańczyk 2024